# SDR IPXA2021011464437

- Difficulty date: January 13, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 69,063 hours, 15,492 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indication Sys
- Part number: 00
- Part serial: 00
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L1 DOOR ALERT SYSTEM INOP.  NEEDS BRACKET REPLACED TO SWITCH.   EAD DOOR OPEN ALERT SYSTEM DEFERRED REF MD11 MEL 52-40-1-1-0-1 ITEM PLACARDED.REPLACED CLOSED SENSOR TARGET.   OPS TEST GOOD REF 52-70-04.  M732653 CLEARED.  PLACARD REMOVED.
